# SDR SWAA2022040653530

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE LOCATIONS IN ACB ON L/H FLOOR TO SIDEWALL SUPPORT STA 727-847 LBL 22 WL 175 / REMOVED & REPLACED L/H FLOOR TO SIDEWALL SUPPORT BS-727 - 847 LBL 22 WL 175 IAW SRM 51-40-02 & DWG 146A7500 59191U 11-13-19
